×

Composite iterative algorithms for variational inequality and fixed point problems in real smooth and uniformly convex Banach spaces. (English) Zbl 1271.47054

Summary: We introduce composite implicit and explicit iterative algorithms for solving a general system of variational inequalities and a common fixed point problem of an infinite family of nonexpansive mappings in a real smooth and uniformly convex Banach space. These composite iterative algorithms are based on Korpelevich’s extragradient method and the viscosity approximation method. We first consider and analyze a composite implicit iterative algorithm in the setting of uniformly convex and 2-uniformly smooth Banach space and then another composite explicit iterative algorithm in a uniformly convex Banach space with a uniformly Gâteaux differentiable norm. Under suitable assumptions, we derive some strong convergence theorems. The results presented in this paper improve, extend, supplement, and develop the corresponding results announced in the earlier and very recent literature.

MSC:

47J25 Iterative procedures involving nonlinear operators
49J40 Variational inequalities
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47J20 Variational and other types of inequalities involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Y. Takahashi, K. Hashimoto, and M. Kato, “On sharp uniform convexity, smoothness, and strong type, cotype inequalities,” Journal of Nonlinear and Convex Analysis, vol. 3, no. 2, pp. 267-281, 2002. · Zbl 1030.46012
[2] G. Cai and S. Q. Bu, “Convergence analysis for variational inequality problems and fixed point problems in 2-uniformly smooth and uniformly convex Banach spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 538-546, 2012. · Zbl 1255.49015
[3] L. C. Ceng, C. Y. Wang, and J. C. Yao, “Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities,” Mathematical Methods of Operations Research, vol. 67, no. 3, pp. 375-390, 2008. · Zbl 1147.49007
[4] G. M. Korpelevi\vc, “An extragradient method for finding saddle points and for other problems,” Èkonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747-756, 1976. · Zbl 0342.90044
[5] J. S. Jung, “A new iteration method for nonexpansive mappings and monotone mappings in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 251761, 16 pages, 2010. · Zbl 1187.47049
[6] H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society 2, vol. 66, no. 1, pp. 240-256, 2002. · Zbl 1013.47032
[7] T. Suzuki, “Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227-239, 2005. · Zbl 1068.47085
[8] S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274-276, 1979. · Zbl 0423.47026
[9] H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127-1138, 1991. · Zbl 0757.46033
[10] K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2350-2360, 2007. · Zbl 1130.47045
[11] J. S. Jung, “Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 509-520, 2005. · Zbl 1062.47069
[12] H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279-291, 2004. · Zbl 1061.47060
[13] R. E. Bruck, “Properties of fixed-point sets of nonexpansive mappings in Banach spaces,” Transactions of the American Mathematical Society, vol. 179, pp. 251-262, 1973. · Zbl 0265.47043
[14] S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938-945, 2002. · Zbl 1101.90083
[15] L. C. Ceng and J. C. Yao, “An extragradient-like approximation method for variational inequality problems and fixed point problems,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 205-215, 2007. · Zbl 1124.65056
[16] L. C. Zeng and J. C. Yao, “Strong convergence theorem by an extragradient method for fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 10, no. 5, pp. 1293-1303, 2006. · Zbl 1110.49013
[17] L. C. Ceng, Q. H. Ansari, and J. C. Yao, “An extragradient method for solving split feasibility and fixed point problems,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 633-642, 2012. · Zbl 1252.65102
[18] L. C. Ceng, M. Teboulle, and J. C. Yao, “Weak convergence of an iterative method for pseudomonotone variational inequalities and fixed-point problems,” Journal of Optimization Theory and Applications, vol. 146, no. 1, pp. 19-31, 2010. · Zbl 1222.47091
[19] L. C. Ceng, Q. H. Ansari, and J. C. Yao, “Relaxed extragradient methods for finding minimum-norm solutions of the split feasibility problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2116-2125, 2012. · Zbl 1236.47066
[20] L. C. Ceng, Q. H. Ansari, and J. C. Yao, “Relaxed extragradient iterative methods for variational inequalities,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1112-1123, 2011. · Zbl 1229.65109
[21] L. C. Ceng, Q. H. Ansari, N. C. Wong, and J. C. Yao, “An extragradient-like approximation method for variational inequalities and fixed point problems,” Fixed Point Theory and Applications, vol. 2011, article 22, 18 pages, 2011. · Zbl 1390.47016
[22] L. C. Ceng, S. M. Guu, and J. C. Yao, “Finding common solutions of a variational inequality, a general system of variational inequalities, and a fixed-point problem via a hybrid extragradient method,” Fixed Point Theory and Applications, vol. 2011, Article ID 626159, 22 pages, 2011. · Zbl 1222.49010
[23] Y. Yao and J. C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551-1558, 2007. · Zbl 1121.65064
[24] L. C. Ceng, H. K. Xu, and J. C. Yao, “Strong convergence of an iterative method with perturbed mappings for nonexpansive and accretive operators,” Numerical Functional Analysis and Optimization, vol. 29, no. 3-4, pp. 324-345, 2008. · Zbl 1140.47050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.